×

Found 551 Documents (Results 1–100)

100
MathJax

A generalization of the Polia-Szego and Makai inequalities for torsional rigidity. (English. Russian original) Zbl 1483.30003

Russ. Math. 65, No. 11, 76-80 (2021); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 2021, No. 11, 86-91 (2021).
MSC:  30A10 35J05
PDF BibTeX XML Cite
Full Text: DOI

Towards off-the-grid algorithms for total variation regularized inverse problems. (English) Zbl 07449759

Elmoataz, Abderrahim (ed.) et al., Scale space and variational methods in computer vision. 8th international conference, SSVM 2021, virtual event, May 16–20, 2021. Proceedings. Cham: Springer. Lect. Notes Comput. Sci. 12679, 553-564 (2021).
MSC:  65D18 65J22
PDF BibTeX XML Cite
Full Text: DOI

The effect of symmetrization of distributions on their peakedness. (English. Russian original) Zbl 1478.62056

Vestn. St. Petersbg. Univ., Math. 54, No. 3, 254-263 (2021); translation from Vestn. St-Peterbg. Univ., Ser. I, Mat. Mekh. Astron. 8(66), No. 3, 442-454 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Neutral inclusions, weakly neutral inclusions, and an over-determined problem for confocal ellipsoids. (English) Zbl 1475.35212

Ferone, Vincenzo (ed.) et al., Geometric properties for parabolic and elliptic PDE’s. Contributions of the 6th Italian-Japanese workshop, Cortona, Italy, May 20–24, 2019. Cham: Springer. Springer INdAM Ser. 47, 151-181 (2021).
MSC:  35N05 35J15
PDF BibTeX XML Cite
Full Text: DOI arXiv

A note on isoperimetric inequalities of Gromov hyperbolic manifolds and graphs. (English) Zbl 1478.53074

MSC:  53C21 53C23 58C40
PDF BibTeX XML Cite
Full Text: DOI arXiv

Brezis-Marcus problem and its generalizations. (English. Russian original) Zbl 1465.39018

J. Math. Sci., New York 252, No. 3, 291-301 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 153, 3-12 (2018).
MSC:  39B72 26D15 30C20
PDF BibTeX XML Cite
Full Text: DOI

Mixed boundary value problems in singularly perturbed two-dimensional domains with the Steklov spectral condition. (English. Russian original) Zbl 1453.35012

J. Math. Sci., New York 251, No. 5, 655-695 (2020); translation from Probl. Mat. Anal. 106, 91-124 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Extremal decomposition of the complex plane with free poles. (English. Ukrainian original) Zbl 1451.30022

J. Math. Sci., New York 246, No. 1, 1-17 (2020); translation from Ukr. Mat. Visn. 16, No. 3, 307-328 (2019).
MSC:  30C35 30C70 30C75
PDF BibTeX XML Cite
Full Text: DOI

On the polarization matrix for a perforated strip. (English) Zbl 1442.31003

Constanda, Christian (ed.) et al., Integral methods in science and engineering. Analytic treatment and numerical approximations. Based on talks given at the 15th international conference on integral methods in science and engineering, IMSE, Brighton, UK, July 16–20, 2018. Basel: Birkhäuser. 267-281 (2019).
MSC:  31A05 31A20 35J25
PDF BibTeX XML Cite
Full Text: DOI

Modeling of a false aneurysm in an artery: equilibrium and development of a hematoma. (English. Russian original) Zbl 1421.35386

J. Math. Sci., New York 239, No. 3, 309-328 (2019); translation from Probl. Mat. Anal. 97, 67-82 (2019).
PDF BibTeX XML Cite
Full Text: DOI

Asymptotics of natural oscillations of elastic junctions with readily movable elements. (English. Russian original) Zbl 1461.74026

Mech. Solids 53, Suppl. 1, 101-115 (2018); translation from Prikl. Mat. Mekh. 82, No. 3, 332-347 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Various manifestations of wood anomalies in locally distorted quantum waveguides. (English. Russian original) Zbl 1421.78020

Comput. Math. Math. Phys. 58, No. 11, 1838-1855 (2018); translation from Zh. Vychisl. Mat. Mat. Fiz. 58, No. 11, 1911-1931 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software